# SDR 96ZZZM77

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 101610000613
- Condition: Damaged
- Location: Lt
- Part time: 10,432 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - AIRCRAFT NR 159GL AND NR 122GL, CONTACTED ELEVATORS ON THE GROUND.  MAINTENANCE REPLACED THE LEFT ELEVATOR DUE TO TIP DAMAGE.
